Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Severe heart burn, had swallowed considerable blood due to severe bleeding post wisdom tooth extraction. Taken hydrocodone, amoxacillin . What is the cause?

I recently had one of my wisdom teeth pulled and I guess I had a bad infection but anyways after I got it removed it was bleeding very bad for some reason but it eventually stopped but I did swallow alot of it...anyways I woke up with bad heart burn and it has not went away yet this is the 3rd day after the extraction I was just wondering if my stomach acid could be acting up because of all the blood that I drank or if I should go to the hospital...I was also on hydrocodone 5/500 ibuprofen 600mg and amoxacillin please right me back :)
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that this does not matter if you swallowed some blood, this wont be harmful but looking to your complain I would advise you to stop taking the Ibuprofen and start taking "Tab Omeprazole 40 mg once in day for few days, take care and have a nice day.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor